# SDR Y2PA96067

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Part number: 14697
- Condition: Punctured
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELP - FLT 18920 - LEFT ENGINE 'EPR' LOWER THAN RIGHT ENGINE IN CRUISE.  CORRECTIVE ACTION: FOUND SMALL HOLE IN LEFT ENGINE PT7 EPR LINE.  REPLACED PT7 LINE.  (X)
